Day 41

IMG_0801

February 3rd, 2013- Bryce and Mommy “posing” for a day 41 picture. I received my second dose of rituximab, the CD20 drug, today which went well but I was given benadryl ahead of time and ended up passed out for several hours this afternoon. As far as I know I had an easy time but I obviously missed most of it. I am still dealing with my skin issues and my ankle has gotten even worse with a nice irritated redness. I got a hydrocortisone cream for my back and the nurses decided to use antibiotic ointment and a protective patch to avoid further scraping. My ankle seems bad yet so small but has caused me a ton of discomfort with walking, laying, and even just wearing socks. David went to Kohl’s and bought me a pair of slippers to try and find something I could wear comfortably. The doctor looked at my back and felt like the high doses of chemotherapy had likely seeped through with my sweat and had caused a reaction in the skin. He wasn’t worried about it and said it would peel after a bit. My stomach has been slowly getting upset and today in particular I have had a lot of issues. They are testing me for C. diff which takes several days and they can’t give me anything to help until the results are in. On the plus side both my old PICC line spot and the new PICC line appear to be getting less sore which is a good sign. I will take anything improving at this point to get it off my list of issues. I get a break tomorrow from any treatments, but Tuesday I start getting booster shots to help my blood counts recover. These shots can apparently cause bone pain, which I am not looking forward to at all. If it is anything like the bone pain I started with, then it is the worst pain ever. I will be getting these shots until my blood counts fully recover.

My mom came to visit before she left and was able to stay long enough to see Bryce today. We all got to visit for a bit but shortly after my mom left I was passing out from the benadryl. I hate missing Bryce time but I know this is one of my last treatments this cycle so I will start working my way towards being home with him soon!

Advertisements

One thought on “Day 41

  1. I had bone pain with one of my drugs and it was uncomfortable but not awful. It felt like a third-grader was trying to punch me in my ribs. I hope yours is like a kindergardner trying to do the same. And missing.

    How interesting that your chemo can get mixed up with your sweat. I don’t like the reaction part, though. I’m crossing my fingers that you get to go home soon!!!!!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s